# SDR USAA2012011800023

- Difficulty date: January 8, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 36,126 hours, 15,978 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472190202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT BEAM RAIL BETWEEN FR64 TO  FR66, Y765.  REPLACED SEAT BEAM RAIL BETWEEN FR64 TO  FR66, Y765 IAW A320 SRM 51-72-11, AIRBUS DRAWING D53472815.
